# SDR AALA202012309006

- Difficulty date: December 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 23,408 hours, 9,076 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT BATTERY WITH NEW, IAW AMM 25-60-10, OPERATIONS CHECK GOOD.
